MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC OFFSET TIB TRAY LM/RL S2.5; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC OFFSET TIB TRAY LM/RL S2.5; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY
Model Number 98-0138
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The product arrived dirty.Small holes in the plastic have allowed dirt to enter under the plastic and make the item dirty.There were no physical damage to the outer package the item arrived in.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the packaging revealed there were small punctures in the outer plastic shrink wrap that appear to form a grid pattern on all sides of the packaging.There was no damage found to the cardboard box itself or any indication that the punctures penetrated beyond the plastic shrink wrap.Therefore, the integrity of the inner packaging remains intact and there is no breach of sterility.There is no evidence to indicate any error in packaging or processing prior to distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or packaging process that would be a contributing factor in the reported allegation.Therefore, where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PFC OFFSET TIB TRAY LM/RL S2.5
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12460106
Report Number1818910-2021-19924
Device Sequence Number13751717
Product Code JWH
UDI-Device Identifier10603295251767
UDI-Public10603295251767
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number98-0138
Device Catalogue Number980138
Device Lot Number437818
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/07/2021
11/18/2021
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date09/16/2021
11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown